Exchangeability and limit theorems for subesequences of r.v.'s

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

Original languageEnglish
Title of host publicationLimit theorems in Probability Theory and Statistics
Place of PublicationAmsterdam
PublisherNorth-Holland Publ Co
Pages109-151
EditionColl. Math. Soc. J. Bolyai 36
Publication statusPublished - 1984

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Berkes, I. (1984). Exchangeability and limit theorems for subesequences of r.v.'s. In Limit theorems in Probability Theory and Statistics (Coll. Math. Soc. J. Bolyai 36 ed., pp. 109-151). Amsterdam: North-Holland Publ Co.

Exchangeability and limit theorems for subesequences of r.v.'s. / Berkes, István.

Limit theorems in Probability Theory and Statistics. Coll. Math. Soc. J. Bolyai 36. ed. Amsterdam : North-Holland Publ Co, 1984. p. 109-151.

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

Berkes, I 1984, Exchangeability and limit theorems for subesequences of r.v.'s. in Limit theorems in Probability Theory and Statistics. Coll. Math. Soc. J. Bolyai 36 edn, North-Holland Publ Co, Amsterdam, pp. 109-151.
Berkes I. Exchangeability and limit theorems for subesequences of r.v.'s. In Limit theorems in Probability Theory and Statistics. Coll. Math. Soc. J. Bolyai 36 ed. Amsterdam: North-Holland Publ Co. 1984. p. 109-151
Berkes, István. / Exchangeability and limit theorems for subesequences of r.v.'s. Limit theorems in Probability Theory and Statistics. Coll. Math. Soc. J. Bolyai 36. ed. Amsterdam : North-Holland Publ Co, 1984. pp. 109-151
@inbook{04a337fa6cad4d399bf118ab8a03de95,
title = "Exchangeability and limit theorems for subesequences of r.v.'s",
author = "Istv{\'a}n Berkes",
year = "1984",
language = "English",
pages = "109--151",
booktitle = "Limit theorems in Probability Theory and Statistics",
publisher = "North-Holland Publ Co",
address = "Netherlands",
edition = "Coll. Math. Soc. J. Bolyai 36",

}

TY - CHAP

T1 - Exchangeability and limit theorems for subesequences of r.v.'s

AU - Berkes, István

PY - 1984

Y1 - 1984

M3 - Chapter

SP - 109

EP - 151

BT - Limit theorems in Probability Theory and Statistics

PB - North-Holland Publ Co

CY - Amsterdam

ER -